# SDR ASOA2014100811387

- Difficulty date: September 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 33,964 hours, 30,795 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN FOUND TO HAVE CRACK INDICATION WHILE PERFORMING LOW FREQUENCY INSPECTION AT WS 65.75 SECOND ROW OF FASTENERS BETWEEN STR8 AND STR9, SECOND FASTENER INBD FROM WS 65.75.
